# SDR UALA2010060101872

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 55,968 hours, 10,201 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1E MISSING EMERGENCY LIGHT COVER WIRES HANGOUT. LIGHT IS SECURED COVER MISSING. EMERGENCY LIGHT ASSY.  OP CKS GOOD.
